# SDR 97ZZZX4148

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: ARN-Air, repair station QKKR724L
- Aircraft: N7853N
- Make and model: Piper PA 28-180
- Aircraft serial: 285310
- Engine: Lyc O360A4A
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Spring
- Part number: 1051324
- Condition: Broken
- Location: Magneto
- Part time: 11 hours
- Component: 105136045
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO IMPULSE SPRING FOUND BROKEN INTO 3 PARTS.  PART WAS INSTALLED 10-20-94, AND USED 11 HOURS TOTAL.  SUBMITTER SUSPECTS CORROSION ON PART STARTED PROBLEM.  SUSPECT MATERIAL MAY BE ANOTHER PROBLEM.  FACTORY CHANGED APPEARANCE OF PART IN EARLY '94.  AS OF THIS TIME, ANOTHER CHANGE IN APPEARANCE OCCURRED THIS YEAR.
